# SDR HALA2019030400082

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07917
- Aircraft time: 4,251 hours, 962 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ECAM MESSAGE: ENG 1 FIRE LOOP B FAULT ILLUMINATED TWICE IN 5 MINUTE,1.5 HRS PRIOR TO TOD THEN OPS NORMAL. PERFORMED OPERATIONAL TEST OF ENGINE FIRE AND OVERHEAT DETECTION SYSTEMS PER AMM 26-12-00-710-002A. ALL TEST PASSED, AIRCRAFT OK FOR SERVICE.
